MathSciNet Relay Station
MathSciNet bibliographic data
MR656043 (83h:10058) 10D12 (10D23)
Ohta, Masami On theta series mod $p$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 679–686 (1982).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement